Author Topic: At two weeks back on, am I in big trouble?  (Read 2880 times)

[Buddie]

At two weeks back on, am I in big trouble?
« on: November 27, 2013, 04:23:22 pm »
I need off of this crap! I have been reinstated to klonopin for two weeks. Am I in big trouble?

I am currently taking 1 mg throughout the day.

I am going to my Dr today, and would like to know if I should just taper the Klonopin or try to go ahead and get valium for a crossover? I really don't want a long tapering, since I have only been on for two weeks, but if I have to I will.

Do you think I will have a rougher time, because I was reinstated?

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: At two weeks back on, am I in big trouble?
« Reply #1 on: November 27, 2013, 04:28:54 pm »
Are you able to tolerate Valium? If so, then perhaps a short taper may help you a great deal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: At two weeks back on, am I in big trouble?
« Reply #2 on: November 27, 2013, 04:33:07 pm »
Are you able to tolerate Valium? If so, then perhaps a short taper may help you a great deal.

Going to the Dr today. Will see if he will switch me over.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: At two weeks back on, am I in big trouble?
« Reply #3 on: November 27, 2013, 04:35:13 pm »
I believe there was some kind of bad luck around a lot of people '''me'upanova'now you''''i t just breacks my heart to see how hard its to fiht for your litle hope in the future'''''''''are you getting windws before? I wouldn't sugest valium cause it loks like  it might kill windows'''it killed mine'qlso hope4444 reinstated n valium and it killed her windows'''''''
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: At two weeks back on, am I in big trouble?
« Reply #4 on: November 27, 2013, 04:37:33 pm »
If you go that route, a gentle crossover can set the tone of the whole taper. Just so you are aware. I am glad that I crossed over to Valium...just easier to manage doses, long half life, and seems to not hit the GABA receptors quite the same way so it feels less intense for me somehow...like it's there working, but more subtly in the background. Of course experiences will differ.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: At two weeks back on, am I in big trouble?
« Reply #5 on: November 27, 2013, 04:40:08 pm »
[...]...[...] had surgery to go through and this short reinstatement was medically necessary and in her best interests. I'm sure [...] is going to do fine with her taper and then continue her healing.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: At two weeks back on, am I in big trouble?
« Reply #6 on: November 27, 2013, 04:44:49 pm »
If you go that route, a gentle crossover can set the tone of the whole taper. Just so you are aware. I am glad that I crossed over to Valium...just easier to manage doses, long half life, and seems to not hit the GABA receptors quite the same way so it feels less intense for me somehow...like it's there working, but more subtly in the background. Of course experiences will differ.

My worry with Valium is fatigue and brain fog. I have that now on Klonopin.

It makes me not want to get and do anything. But, I do think the Klon is such a harsh drug. So, maybe something less harsh will be so much better for me.

Does it cover your anxiety? I get more anxiety from taking the Klon, sometimes.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: At two weeks back on, am I in big trouble?
« Reply #7 on: November 27, 2013, 04:48:29 pm »
I am paradoxical so I can't answer that question. Hopefully someone else who is not paradoxical can. I am sure, generally speaking, that Dr. Ashton had many good reasons for choosing Valium as the preferred drug to taper from. Always, exceptions exist.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: At two weeks back on, am I in big trouble?
« Reply #8 on: November 27, 2013, 04:52:23 pm »
I am paradoxical so I can't answer that question. Hopefully someone else who is not paradoxical can. I am sure, generally speaking, that Dr. Ashton had many good reasons for choosing Valium as the preferred drug to taper from. Always, exceptions exist.

So, taking it makes you worse? 

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: At two weeks back on, am I in big trouble?
« Reply #9 on: November 27, 2013, 05:10:50 pm »
Why go through the hassle of a crossover to Valium, which could take 10-14 days? Klonopin has a relatively long half life and if you are already used to it, I'd recommend you do a quick taper off of it.

Changing to Valium is going to just add to the time that you're on benzos, and you don't know how you'll respond to it. I'd really recommend just tapering off the K as quickly (and safely) as you can.

After just two weeks, it shouldn't take all that long.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.